MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC 2.0MM SNAP-OFF SCREW SYSTEM

TREACE MEDICAL CONCEPTS, INC 2.0MM SNAP-OFF SCREW SYSTEM
Model Number SK21
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2022, a screw was removed in a revision surgery on (b)(6) 2023 due to nonunion.The patient was revised with a new tmc screw.There was no other report of any patient impact or injury as a result of this event.Feedback from the surgeon indicates the screw was not positioned well during initial implantation, which she believes is the reason for the nonunion.A new screw was used to reposition the bone and re-fixate.No devices were returned for evaluation.The device history records were reviewed, and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, based on the available information, the revision is likely a result of the screw not being properly positioned during initial implantation.No deficiency or failure has been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2022, a screw was removed in a revision surgery on (b)(6) 2023 due to nonunion.The patient was revised with a new tmc screw.There was no other report of any patient impact or injury as a result of this event.

Brand Name
2.0MM SNAP-OFF SCREW SYSTEM
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key17171937
Report Number3011623994-2023-00148
Device Sequence Number7153979
Product Code HWC
UDI-Device Identifier00853114006143
UDI-Public00853114006143
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model NumberSK21
Device Lot Number28206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale